# SDR C8GA20090029

- Difficulty date: February 5, 2009
- Submitted: March 25, 2009
- Operation: Air carrier
- Aircraft: N357KP
- Make and model: Boeing 727230
- Aircraft serial: 20675
- Aircraft time: 69,532 hours, 37,070 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Delaminated
- Location: Te Flap
- Part time: 69,532 hours, 37,070 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MAINTENANCE PERFORMING INSPECTION IT WAS NOTED THE LT OUTBOARD AFT FLAP AT WBL. 485 IS DELAMINATED.  REMOVED DAMAGED AREA DIM 5.5 INCHES BY 22 INCHES.  FABRICATED REPAIR FILLER FROM 2024 T3 .016 INCH DIM 5.5 INCH BY 22 INCH AND DOUBLER FROM 2024 T3 .016 INCH DIM 7 INCH BY 25 INCH BONDED REPAIR, NO OTHER DEFECTS WERE NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.
